gynecologist-icon
PCOD- Stopped LOETTE after 3 years
I'm 26 years old and married. Have been on Loette from the last three years as I was diagnosed with PCOD. However, after stopping the pills last month, I have various problems such as bloating, acne on fave and body, itching all around, along with minor itching in the vaginal area. I have stopped the pill after my last period which was in the first week of January and haven't got my period after that. Is this normal, also, what can I do to get my periods back normally?
422 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Pcod makes irregular periods... So kindly go to gynac for evaluation again
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.